Journal of Symbolic Logic

Some strongly undecidable natural arithmetical problems, with an application to intuitionistic theories

Panu Raatikainen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Symbolic Logic, Volume 68, Issue 1 (2003), 262-266.

First available in Project Euclid: 21 February 2003

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Raatikainen, Panu. Some strongly undecidable natural arithmetical problems, with an application to intuitionistic theories. J. Symbolic Logic 68 (2003), no. 1, 262--266. doi:10.2178/jsl/1045861513.

Export citation


  • M. Davis On the number of solutions of Diophantine equations, Proceedings of the American Mathematical Society, vol. 35 (1972), pp. 552--554.
  • M. Davis, H. Putnam, and J. Robinson The decision problem for exponential diophantine equations, Annals of Mathematics, Second Series, vol. 74 (1961), pp. 425--436.
  • Harvey Friedman Classically and intuitionistically provably recursive functions, Higher set theory (Müller and Scott, editors), Springer-Verlag, Berlin,1978, Lecture Notes in Mathematics 669, pp. 21--27.
  • K. Kelly The logic of reliable inquiry, Oxford University Press, New York,1996.
  • S. Lempp The computational complexity of torsion-freeness of finitely presented groups, Bulletin of the Australian Mathematical Society, vol. 56 (1997), pp. 273--277.
  • Y. Matiyasevich Diofantovost' perechislimykh mnozhestv, Doklady Akademii Nauk SSSR, vol. 191 (1970), no. 2, pp. 297--282, (Russian). (English translation, Enumerable sets are Diophantine, Soviet Mathematics Doklady, vol. 11, no. 2, pp. 354--358).
  • D. Osherson, M. Stob, and S. Weinstein Systems that learn, M.I.T. Press, Cambridge,1986.
  • H. Putnam Trial and error predicates and the solution to a problem of Mostowski, Journal of Symbolic Logic, vol. 30 (1965), pp. 49--57.
  • H. Rogers, Jr. Gödel numberings of partial recursive functions, Journal of Symbolic Logic, vol. 23 (1958), pp. 331--341.
  • J. R. Shoenfield On degrees of unsolvability, Annals of Mathematics, vol. 69 (1959), pp. 644--653.
  • C. Smoryński A note on the number of zeros of polynomials and exponential polynomials, Journal of Symbolic Logic, vol. 42 (1977), pp. 99--106.